MathSciNet Relay Station
MathSciNet bibliographic data
MR1265906 11B85 (11B75 68Q68)
Allouche, J.-P.; Shallit, J. O. Complexité des suites de Rudin-Shapiro généralisées. (French) [Complexity of generalized Rudin-Shapiro sequences] J. Théor. Nombres Bordeaux 5 (1993), no. 2, 283–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement